# SDR SWAA2015041538534

- Difficulty date: April 8, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 68,962 hours, 64,949 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 6543572
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUT OUT STOP FITTING CRACKED AT BS 348, STRINGER 14L.  REPAIRED FITTING IAW SRM.
